# SDR FDEA201203291193

- Difficulty date: March 29, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N293223
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE BS 324 BL 0- RBL 61 CORRODED.  REMOVED CORROSION  IAW SRM 51-10-02.  FOUND TEE TO BE OUT OF LIMITS IAW SRM 53-10-08.  R & R TEE IAW SRM 51-40-02, AND DWG 141N2932.  MAJOR REPAIR.
